# SDR SWAA2015080642599

- Difficulty date: August 6, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N8611F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36892
- Aircraft time: 8,975 hours, 3,845 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE PRESS GAUGE LOW.  R & R SLIDE IAW AMM.
